# SDR P5CA0401107

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,158 hours, 18,555 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18158511
- Part serial: 05608
- Condition: Inoperative
- Location: Flap Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAP WILL NOT EXTEND BEYOND 12 UNITS.  LEADING EDGE BANK 1 & 2 FLAP INDICATION INOP ON BOTH PILOT & F/E PANEL.  REMOVED & REPLACED RIGHT HAND INBOARD FLAP TRANSMITTER.  RE-RACKED A4 & A8 LOGIC CARDS.  OP CHECK OK ON BOTH, AS PER AMM 27-81-00.
